Kodai Mathematical Journal

Affine Killing vectors in the tangent bundles

Ichiro Yokote

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 4, Number 3 (1981), 383-398.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036424

Digital Object Identifier
doi:10.2996/kmj/1138036424

Mathematical Reviews number (MathSciNet)
MR0641360

Zentralblatt MATH identifier
0494.53037

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 53C05: Connections, general theory

Citation

Yokote, Ichiro. Affine Killing vectors in the tangent bundles. Kodai Math. J. 4 (1981), no. 3, 383--398. doi:10.2996/kmj/1138036424. https://projecteuclid.org/euclid.kmj/1138036424


Export citation

References

  • [1] S. ISHIHARA, Vector fields in fibred spaces with invariant Riemannian metric, Differential geometry, in honor of K. Yano, Kinokuniya, Tokyo, 1972, 163-178.
  • [2] S. ISHIHARA AND M. KONISI, Differential geometry of fibred spaces, Publications of study group of geometry, Tokyo, 1973, 1-200.
  • [3] S. SASAKI, On the differential geometry of tangent bundles of Riemannian manifolds, Thoku Math. J., 10 (1958), 338-354.
  • [4] Y. MUTO, On some properties of a fibred Riemannian manifolds, Sci. Rep. Yokohama Nat. Univ., 1 (1952), 1-14.
  • [5] K. YANO, On harmonic and Killing vector fields, Ann. Math., 55 (1952), 38-45.
  • [6] K. YANO, Theory of Lie derivatives and its applications, Amsterdam, 1957.
  • [7] K. YANO, Integral formulas in Riemannian geometry, Dekker, NewYork, 1973.
  • [8] K. YANO AND S. ISHIHARA, Tangent and cotangent bundles, Dekker, NewYork, 1973.
  • [9] K. YANO AND S. KOBAYASHI, Prolongations of tensor fields and connections to tangent bundles, I, general theory, J. Math. Soc. Japan, 18 (1966), 194-210.
  • [10] K. YANO AND S. KOBAYASHI, Prolongations of tensor fields and connections to tangent bundles, II, affine automorphisms, J. Math. Soc. Japan, 18 (1966), 236-246.
  • [11] I. YOKOTE, On some properties of curvatures of foliated Riemannian structures, Kdai Math. Sem. Rep., 22 (1970), 1-29.
  • [12] I. YOKOTE, A certain derivative in fibred Riemannian spaces, and its applications to vector fields, Kdai Math. Sem. Rep.29 (1978), 211-232.